• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Humira and Athlete's foot

I've just had my 4 loading doses on June 20. I have a tendency to have Athete's foot once in a while. I have some now, under my little toe... and it seems more resistant to the regular treatment of the anti-fungal cream (clotrimazole)
Anyone has issues with this or something similar? I think the Humira makes one more sensitive to fungus like Athlete's foot, right?
Thanks!
 
Hi Anny. Yes, when you are immune suppressed, you can be more susceptible to fungal infections. I had 3 treatments of Infliximab and developed a painful, flaky rash on my feet and legs. My GP is not sure if it's psoriasis or a fungal infection.
I would keep a close eye on yours and make an appointment to see your GP if you think it's spreading.
 
Top